# SDR AALA202201072713

- Difficulty date: December 14, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 32,370 hours, 17,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53475557421800
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO DOOR CUT OUT VERTICAL WEB AT FR 54 AND S41R. REPLACED WEB PER SRM 53-41-49-07A.
